# SDR PLGA81795G1

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J, A
- Precautionary procedure: E, F

## Discrepancy

PHL - FLT NR 4426 - DURING TAXI, THE FLIGHT CREW EXPERIENCED A LEFT TAIL PIPE HOT LIGHT FOLLOWED BY A LEFT BLEED LEAK LIGHT.  THE LEFT BLEED WAS OPEN IN AUTO AND CROSSOVER BLEED VALVE WAS OPEN.  FLAMES WERE CONFIRMED AT WHICH POINT BOTH ENGINE WERE SECURED.  THE FIRE BOTTLE DISCHARGED AND THE AIRCRAFT EVACUATED.  INVESTIGATION FOUND DAMAGE WHICH WAS CONSISTENT WITH FIRE INVOLVING M/L 5606 HYDRAULIC FLUID FROM A FAILED HYDRAULIC LINE.  (M)
